Results 1 to 10 of 10
Like Tree4Likes
  • 2 Post By Windex
  • 2 Post By Ashop

Thread: no AI = lethargy?

  1. #1
    morton30 is offline Junior Member
    Join Date
    Jul 2018
    Posts
    106

    no AI = lethargy?

    Ok so i have seen alot of well knowledged people saying they dont use an AI. but how do these people deal with the lethargy im 3 weeks into my cycle im doing 50mg dbol a day and 250mg test per week 10mg nolva a day with liv 52 twice a day i am drinking 4 litres of water a day.
    today is shoulders i am dreading it even though yesterday was a rest day. today i have zero energy i am dreading the workout my eyes are stinging. how do you guys do it ?
    Last edited by morton30; 10-22-2019 at 05:53 AM.

  2. #2
    Dgs59's Avatar
    Dgs59 is offline Associate Member
    Join Date
    Jul 2019
    Posts
    173
    NO AI = lethargy (that doesn't seem right). The only time I feel lethargic is when I crash my estrogen

  3. #3
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    755
    Lethargy... it's often present when your estrogens levels go down too much, but even when the ratio androgens/estrogens is too much unbalanced; you're doing 50mg of dbol which caused a strong estrogens conversion in
    methyl estradiol which is 4x powerful than physiological estradiol your body is usual to convert from testosterone ; further, your androgens level is too much low respect the amount of estrogens released from dbol conversion ( you're getting just 250mg of testosterone/week ). The result is what you're feeling. So, decrease your dbol dosage to 30mg/ED and raise up your testosterone dosage to 500mg/week, or take another strong androgen compound like Halotestin or take Masteron which is a strong aromatase inhibitor in itself, to reduce estrogens rate conversion from dbol. An AI could be useful from one side but just because you're stacking in a bad way your compounds, so it could be more dangerous than useful, respect optimizing your cycle.
    Last edited by Slacker78; 10-22-2019 at 02:15 PM.

  4. #4
    morton30 is offline Junior Member
    Join Date
    Jul 2018
    Posts
    106
    ok ill do that then ill try 30mg dbol 500mg test see how i go i just done such a half ass workout poitless going on like this. ive allways kept test sub 300mg because both sides of my family are bald im at 31 still with a full head or hair but my last cycle was tren and did not have any hair loss so i might be lucky

  5. #5
    Windex's Avatar
    Windex is online now Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    3,776
    Liv52 is useless. You may as well be buying Flinstone Gummy Vitamins. Those basic liver supplements are going to do nothing to liver enzymes or lipid values. You are pissing away money.

    Fuck jerking a huge load out probably has more benefit to tour body than Liv52 trash.
    99JT and Dgs59 like this.
    I no longer check my inbox. If you PM me I will not reply.

  6. #6
    morton30 is offline Junior Member
    Join Date
    Jul 2018
    Posts
    106
    Quote Originally Posted by Windex View Post
    Liv52 is useless. You may as well be buying Flinstone Gummy Vitamins. Those basic liver supplements are going to do nothing to liver enzymes or lipid values. You are pissing away money.

    Fuck jerking a huge load out probably has more benefit to tour body than Liv52 trash.
    Yea i thought that was probably the case before i started the cycle when i was reading through threads but they had them at my local supplement shop super cheap think they were 1.50 per bottle so i thought why not might not help but wont hurt either. as far as i can make out the most important thing is plenty of fluids. do you think i should get somthing else like tudca ect?

  7. #7
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,660
    Quote Originally Posted by Dgs59 View Post
    NO AI = lethargy (that doesn't seem right). The only time I feel lethargic is when I crash my estrogen
    I have clients as well as myself that have felt lethargic from out of control estro levels as well. Smashing estrogen too low can do the same thing.
    People use FAR to much AI's than they need. When used properly they should have little to no side effects and you will look better with no bloat and
    estrogen issues.
    Dgs59 and The Deadlifting Dog like this.

  8. #8
    Slacker78's Avatar
    Slacker78 is offline Member
    Join Date
    Jun 2014
    Location
    Italy, Messina
    Posts
    755
    Quote Originally Posted by morton30 View Post
    ok ill do that then ill try 30mg dbol 500mg test see how i go i just done such a half ass workout poitless going on like this. ive allways kept test sub 300mg because both sides of my family are bald im at 31 still with a full head or hair but my last cycle was tren and did not have any hair loss so i might be lucky
    If loosing your hair is a concern for you, you should stay away from steroids at all. Even you don't use strong androgens compounds, in every case in general using AAS will accelerate your hair loss in time, if you're sensitive it about. Keep in mind the risk and make your choice.

  9. #9
    Windex's Avatar
    Windex is online now Staff ~ HRT Optimization Specialist
    Join Date
    Mar 2011
    Location
    Arctic Circle
    Posts
    3,776
    Quote Originally Posted by morton30 View Post
    Yea i thought that was probably the case before i started the cycle when i was reading through threads but they had them at my local supplement shop super cheap think they were 1.50 per bottle so i thought why not might not help but wont hurt either. as far as i can make out the most important thing is plenty of fluids. do you think i should get somthing else like tudca ect?
    Yes it does hurt your body. You don't understand how supplements work then. Any pill or capsule that you put in your body has to go through a 2 step process in your liver and taxes your body. If it's not providing any benefit, it is in fact hurting your body.

    It's exactly why there are studies showing different supplements harm people.

    If you actually want to protect your body then use Udoxyl or Injectable Glutathione
    I no longer check my inbox. If you PM me I will not reply.

  10. #10
    morton30 is offline Junior Member
    Join Date
    Jul 2018
    Posts
    106
    i woke up this morning 100 times worse no energy whatsoever bench pressing whilst trying to supress a yawn strength has dropped quite a bit gonna have to stop this dbol i think. do you guys think taking 1 1mg arimadex with stopping the dbol will speed up the process its strange aswell because i feel tired but im finding it hard to sleep . thanks for the heads up windex ill look into Glutathione and udoxyl

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •